Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Vaginal fungal infection causing itching and white discharge - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Vaginal and Uterus Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   Hi, may I answer your health
User :   Is it a female doctor?
Doctor :   No
Doctor :   There is no female doc here today
Doctor :   But I will be confidential
User :   Oh. Can i ask questions about anything? I m feeling a little awkward.
Doctor :   u can
User :   I am having very severe irritation and itching in my vaginal area. Also there is some white discharge which is like sticky. I m not sure why it starte.
User :   Helo?
Doctor :   Plz be patient
Doctor :   Yes
Doctor :   Are you sexually active
Doctor :   it could be fungal infection
User :   No I am not. I m a virgin.
Doctor :   Then it is vaginal fungal infection
User :   How can it be caused?
Doctor :   Take Fluconazole 200mg 1 tab just one tiem
User :   It almost started without me doing nothing. I dont understand.
Doctor :   yes
Doctor :   it is normal
User :   I have a white discharge coming. An terrible itching in and aroun the vagina.
User :   I m not able to even urinate properly
Doctor :   Also Apply candid vaginal cream 3 times a day for 1 wk
User :   Me and my boyfrien have oral sex. He does go down and lick my pussy. Could that have caused anything?
Doctor :   Be honest
Doctor :   Have you had intercourse
Doctor :   The treaemtn changes
User :   I am bein honest. I dont need to hide anything. I understand tat wrong treatement could cause it to become worse. No. I am a virgin. We have never had intercourse. But we do have oral sex.
Doctor :   ok
Doctor :   Then it vaginal candida fungal infection
User :   Does oral sex cause this ?
Doctor :   take the treatement what I have told u
Doctor :   no
User :   Ok.
User :   ok.
User :   Can i get these tablets in india
User :   I have no idea where the doctor is from
Doctor :   Yes
Doctor :   Ideally consult Dotor and get prescription
User :   If this doesnt work u mean?
Doctor :   I have given my opinioon
User :   I woul have to consult a gyno?
Doctor :   Pleae consult you doctor and get the vaginal examination and and get the treatment
Doctor :   Right
Doctor :   That is best to consult Gynec
User :   Ok. I will try the tablet too
User :   Are there any side effects?
Doctor :   nasuea , vomiting
Doctor :   allergic reaction
User :   Oh.
Doctor :   just one tab
Doctor :   Just one tab
Doctor :   Just one tab
User :   1 tab a day?
User :   for how many days?
Doctor :   : Just one tab means just one tab
Doctor :   only one
User :   Alright. Just 1 tab.
User :   and cream three times
Doctor :   one day only
Doctor :   cream 5-6 days
Doctor :   Bye
User :   Thank you.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor